versión ISSN 0719-0646
SUDO, Takahiro. K-theory for the C*-algebras of continuous functions on certain homogeneous spaces in semi-simple Lie groups. Cubo [online]. 2012, vol.14, n.2, pp. 183-196. ISSN 0719-0646. doi: 10.4067/S0719-06462012000200010.
We study K-theory for thealgebras of all continuous functions on certain homogeneous spaces in the semi-simple connected Lie groups by the discrete subgroups , mainly. As a byproduct, we also consider a certain nilpotent case similarly.
Palabras clave : C*-algebra; K-theory; homogeneous space; semi-simple Lie group; discrete subgroup.